# SDR DL733011064

- Difficulty date: June 25, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- Aircraft time: 44,518 hours, 25,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING SVC CK - EMERGENCY AISLE ILLUMINATION LIGHT LOCATED 2 INCHES BELOW LATCH FOR OVERHEAD BIN 17/18FED INOP.  REBULBED, OPN NORMAL.
